Alert archive / Florida / High Surf Advisories in 2016
High Surf Advisory 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this high surf advisory at Jan 14, 2016, 2:07 PM CST for 4 counties in Florida. It took effect at Jan 15, 2016, 12:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2016, 2:07 PM CST (20:07 UTC)
- In effect from
- Jan 15, 2016, 12:00 AM CST
- Expired
- Jan 15, 2016, 6:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Franklin County, FL, Gulf County, FL, Walton County, FL
The radar
The Eglin Afb radar (KEVX), 64 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2320 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
303 WHUS42 KTAE 142007 CFWTAE COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 307 PM EST THU JAN 14 2016 ...COASTAL FLOOD ADVISORY IN EFFECT FOR THE FLORIDA BIG BEND COAST LATE TONIGHT THROUGH FRIDAY EVENING... ...HIGH SURF ADVISORY FROM DESTIN TO ST GEORGE ISLAND FROM LATE TONIGHT THROUGH FRIDAY EVENING... ...HIGH RISK OF RIP CURRENTS ALONG THE FLORIDA PANHANDLE AND BIG BEND BEACHES LATE TONIGHT AND FRIDAY... FLZ114-115-151200- /O.NEW.KTAE.CF.Y.0001.160115T0600Z-160116T0300Z/ /O.NEW.KTAE.SU.Y.0001.160115T0600Z-160116T0000Z/ /O.NEW.KTAE.RP.S.0006.160115T0600Z-160116T0600Z/ COASTAL GULF-COASTAL FRANKLIN- 307 PM EST THU JAN 14 2016 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM TO 10 PM EST FRIDAY... ...HIGH SURF ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST FRIDAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM 1 AM EST FRIDAY THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST FRIDAY. A COASTAL FLOOD ADVISORY HAS ALSO BEEN ISSUED. THIS COASTAL FLOOD ADVISORY IS IN EFFECT FROM 1 AM TO 10 PM EST FRIDAY. IN ADDITION...A HIGH RIP CURRENT RISK HAS BEEN ISSUED FROM LATE TONIGHT THROUGH FRIDAY. * COASTAL FLOODING...STRONG SOUTHERLY FLOW WILL INCREASE WATER LEVELS AS MUCH AS 2 TO 3 FEET ABOVE NORMAL TIDE LEVELS FROM EARLY FRIDAY MORNING THROUGH FRIDAY EVENING. PEAK WATER LEVELS ARE ANTICIPATED AFTER SUNRISE FRIDAY MORNING. * WAVES AND SURF...SURF HEIGHTS WILL INCREASE TO 5 TO 7 FEET BY FRIDAY MORNING AND CONTINUE THROUGH THE AFTERNOON HOURS ON FRIDAY. * IMPACTS...THE COMBINATION OF HIGHER THAN NORMAL TIDES AND INCREASED SURF WILL RESULT IN MINOR FLOODING ALONG THE COAST IN THE NORMALLY FLOOD PRONE AREAS FROM THE SOUTHERN END OF CAPE SAN BLAS EASTWARD TO ALLIGATOR POINT...INCLUDING APALACHICOLA. MINOR BEACH EROSION IS ALSO POSSIBLE ON CAPE SAN BLAS AND ST. GEORGE ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND DANGEROUS SWIMMING CONDITIONS. A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ FLZ118-127-128-134-151200- /O.NEW.KTAE.CF.Y.0001.160115T0600Z-160116T0300Z/ COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- 307 PM EST THU JAN 14 2016 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM TO 10 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 PM EST FRIDAY. * COASTAL FLOODING...STRONG SOUTHERLY FLOW WILL INCREASE WATER LEVELS AS MUCH AS 3 TO 4 FEET ABOVE NORMAL TIDE LEVELS FROM EARLY FRIDAY MORNING THROUGH FRIDAY EVENING. PEAK WATER LEVELS ARE ANTICIPATED AFTER SUNRISE FRIDAY MORNING. * IMPACTS...MINOR COASTAL FLOODING OF LOW LYING AREAS ALONG THE COAST IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && $$ FLZ108-112-151200- /O.NEW.KTAE.SU.Y.0001.160115T0600Z-160116T0000Z/ /O.NEW.KTAE.RP.S.0006.160115T0600Z-160116T0600Z/ SOUTH WALTON-COASTAL BAY- 307 PM EST THU JAN 14 2016 /207 PM CST THU JAN 14 2016/ ...HIGH SURF ADVISORY IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 7 PM EST /6 PM CST/ FRIDAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ FRIDAY THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 7 PM EST /6 PM CST/ FRIDAY. A HIGH RIP CURRENT RISK HAS ALSO BEEN ISSUED FOR LATE TONIGHT THROUGH FRIDAY. * WAVES AND SURF...SURF HEIGHTS WILL INCREASE TO 4 TO 6 FEET LATE TONIGHT AND CONTINUE THROUGH FRIDAY AFTERNOON. * IMPACTS...MINOR BEACH EROSION IS POSSIBLE...ESPECIALLY AROUND THE TIME OF HIGH TIDE FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND DANGEROUS SWIMMING CONDITIONS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ GODSEY
1 follow-up statement
928 WHUS42 KTAE 150911 CFWTAE COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 411 AM EST FRI JAN 15 2016 ...COASTAL FLOOD ADVISORY IN EFFECT FOR THE FLORIDA BIG BEND COAST THROUGH 10 AM EDT THIS MORNING... ...HIGH SURF ADVISORY AND HIGH RISK OF RIP CURRENTS FROM DESTIN TO ST GEORGE ISLAND THROUGH THIS EVENING... FLZ114-115-152100- /O.EXT.KTAE.CF.Y.0001.000000T0000Z-160115T1500Z/ /O.CON.KTAE.SU.Y.0001.000000T0000Z-160116T0000Z/ /O.CON.KTAE.RP.S.0006.000000T0000Z-160116T0600Z/ COASTAL GULF-COASTAL FRANKLIN- 411 AM EST FRI JAN 15 2016 ...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... * COASTAL FLOODING: STRONG SOUTHERLY FLOW WILL INCREASE WATER LEVELS AS MUCH AS 2 FEET ABOVE NORMAL TIDE LEVELS EARLY THIS MORNING. WATER LEVELS SHOULD PEAK AROUND SUNRISE. * WAVES AND SURF: SURF HEIGHTS WILL INCREASE TO AROUND 5 FEET WITH SOME 6 FOOT SETS POSSIBLE. * RIP CURRENTS: STRONG WINDS AND HIGH SURF WILL CONTRIBUTE TO DANGEROUS RIP CURRENTS. * IMPACTS: THE COMBINATION OF HIGHER THAN NORMAL TIDES AND INCREASED SURF WILL RESULT IN MINOR FLOODING ALONG THE COAST IN THE NORMALLY FLOOD PRONE AREAS. MINOR BEACH EROSION IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND DANGEROUS SWIMMING CONDITIONS. A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ FLZ118-127-128-134-151500- /O.EXT.KTAE.CF.Y.0001.000000T0000Z-160115T1500Z/ COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- 411 AM EST FRI JAN 15 2016 ...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * COASTAL FLOODING: STRONG SOUTHERLY FLOW WILL INCREASE WATER LEVELS AS MUCH AS 2 TO 3 FEET ABOVE NORMAL TIDE LEVELS THIS MORNING. WATER LEVELS SHOULD PEAK JUST AFTER SUNRISE. * IMPACTS: MINOR COASTAL FLOODING OF LOW LYING AREAS ALONG THE COAST IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && $$ FLZ108-112-152100- /O.CON.KTAE.SU.Y.0001.000000T0000Z-160116T0000Z/ /O.CON.KTAE.RP.S.0006.000000T0000Z-160116T0600Z/ SOUTH WALTON-COASTAL BAY- 411 AM EST FRI JAN 15 2016 /311 AM CST FRI JAN 15 2016/ ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... * WAVES AND SURF: SURF HEIGHTS WILL INCREASE TO AROUND 5 FEET WITH SOME 6 FOOT SETS POSSIBLE. * RIP CURRENTS: STRONG WINDS AND HIGH SURF WILL CONTRIBUTE TO DANGEROUS RIP CURRENTS. * IMPACTS: MINOR BEACH EROSION IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND DANGEROUS SWIMMING CONDITIONS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this high surf advisory went out at Jan 14, 8:51 AM CST, 5 hours 16 minutes earlier.
Area forecast discussion, Jan 14, 8:51 AM CST, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
951 AM EST THU JAN 14 2016
.Near Term [Through Today]...
The 7 am EST regional surface analysis showed 1023 mb high centered
near Valdosta, and a developing front in the western Gulf
of Mexico. Vapor imagery and upper air data showed a southern
stream short wave trough over northern Mexico, and a northern
stream short wave trough over the Rockies. Cloud cover associated
with the developing system in the Gulf of Mexico has been thicker
and more expansive than previously thought, so we adjusted our
temperature forecast a bit lower...generally around 60 F.
&&
.Prev Discussion [604 AM EST]...
.Short Term [Tonight Through Saturday]...
A rather complicated pattern is expected to evolve through Friday
as a low pressure system moves through the northern Gulf and the
Tri-State region. The general synoptic scale pattern is actually
well agreed upon by the suite of global models. It's the finer
details, the mesoscale, that will make the forecast complicated,
and where model differences are being introduced. The upper low
spinning over the Texas/Mexico border will be centered near
southeast Texas by the start of the period. Models indicate Gulf
cyclogenesis will have begun off the Texas coast, with two
distinct areas of convection. The first area is well agreed upon
and is essentially located on the northern edge of the
aforementioned surface low, and directly forced by the coupled
system. The other area is forecast to be over the central Gulf,
where some convection is already ongoing. In this area, divergent
flow and eventually diffluent flow in the southern stream is
aiding deep layer isentropic ascent as low/mid level flow veers
over a developing warm front.
Where things become tricky is how the associated MCV with the
central Gulf convection gets advected into the future.
Additionally, the ECMWF and Canadian keep the western most area
of convection organized and move it more northerly in the SSW flow
on the leading edge of the upper low. Conversely, the GFS weakens
that area of convection and develops new convection on the eastern
periphery of the surface low, pulling the low further east. The
important part of this is that both areas of convection are going
to be trying to steer the surface low, and determining which
complex will be stronger and nearer to the low and will ultimately
win out is difficult. I tend to favor the idea offered by the
ECMWF and Canadian which keeps the surface low linked up with the
westernmost area of convection and develops a trough under the
easternmost convection, advancing the two features towards the
Florida panhandle coast.
Exactly how the above plays out will affect the strength of the
low-level wind field, severe weather potential, as well as QPF
amount and distribution. Because the GFS blends the two systems
together the wind field and total QPF are a bit higher than that
of the Canadian and ECMWF. As far as surface winds are concerned,
will leave the Gale Watch in place as I suspect Gale force winds
will either be attained in frequent gusts in the weaker solutions,
or in sustained winds in the GFS. The strong southerly flow will
also create areas of high surf along the coast and the potential
for some minor coastal flooding. A coastal flood advisory may be
necessary but as of right now, the worst case GFS solution has the
mouth of Apalachee Bay just barely reaching minor flood stage.
As far as the severe potential is concerned, it will depend on
just how much instability is available as there is more than
enough low/deep layer shear to support severe thunderstorms.
Tending to favor the two areas of low pressure will result in
slightly less inland penetration of the warm front. At this time
the favored solution matches the SPC outlook, with severe
thunderstorms possible along the forgotten coast in the
morning/early afternoon. As far as mode is concerned, there is an
equal threat for a tornado as there is for damaging winds. The
inland threat for severe weather will be highly dependent on the
uncertain evolution of the mesoscale features so close attention
to the forecast would be prudent over the next 24 hours.
Regarding QPF, models generally agree that 1 to 2 inches are
expected on average. The exact placement of the 1 to 2 inches is
tricky but have favored a more widespread distribution. Isolated
amounts up to 3 to 5 inches cannot be ruled out but will be
confined to convective cells and most likely to north Florida and
south of I-10. Rain is expected to start a little before midnight,
and should come to an end across the entire region by late Friday
afternoon as this is a rather progressive system.
In this system's wake, above average temperatures and dry
conditions are expected both Friday night and Saturday.
.Long Term [Saturday Night Through Thursday]...
Another quick moving Gulf low is expected to start the extended
range forecast. This system will likely start some time Saturday
night and finish up by Sunday afternoon. There are rather extreme
differences between the ECMWF and GFS with the Euro bringing the
low through the central Gulf into central Florida, and the GFS
bringing the system through the northern Gulf and across north
Florida. Have favored the middle ground Canadian at this time,
which will mean cold rain on the north side of the low, primarily
across north Florida. In the wake of the low, surface ridging will
dominate the remainder of the period. Expect highs and lows to be
near average.
.Aviation...
[Through 12Z Friday]...
VFR conditions with only high clouds will persist through much of
today. Rain and lower clouds will move into the TAF sites after
06z tonight. Guidance is not in agreement on cig heights with the
rain but leaned towards MVFR cigs late tonight in the TAFs. An
isolated thunderstorm is possible with the rain at ECP late
tonight, but chances are too low to mention in the TAF at this
point.
.Marine...
Winds and seas will gradually increase through today ahead of an
approaching Gulf low. Tonight through Friday, at least frequent
Gale force gusts are expected across the northeast Gulf, if not
sustained. In addition to strong winds, severe thunderstorms will
be possible with even stronger wind gusts and possibly a tornado.
Headline conditions will quickly come to an end Friday night but
return once again Saturday night into Sunday associated with
another Gulf low. Early next week, moderate northeasterly flow
will prevail
.Fire Weather...
Today will be the last dry day before rain moves in tonight. RH
values will drop into the mid to upper 20s this afternoon but remain
above Red Flag Warning criteria.
.Hydrology...
All area rivers have now fallen out of flood stage, but this may
be temporary for some. Based on ensemble guidance, the expected 1
to 2 inch widespread totals would put the lower Choctawhatchee
back into minor flood stage, as well as the Apalachicola river.
These amounts could also push the Kinchafoonee Creek near Dawson
just barely into flood stage. If the isolated higher amounts
impact these basins it wouldn't be unreasonable to expect the
potential for moderate flood stage.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 61 51 66 49 68 / 0 90 90 0 0
Panama City 61 54 64 54 65 / 0 90 50 0 0
Dothan 59 46 59 47 64 / 0 80 60 0 0
Albany 60 46 58 46 64 / 0 80 90 0 0
Valdosta 61 49 66 49 68 / 0 80 90 0 0
Cross City 61 54 70 51 71 / 0 80 90 0 10
Apalachicola 59 57 67 55 67 / 0 90 70 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AL...NONE.
GM...Gale Watch from 7 PM EST this evening through Friday afternoon
FOR Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River Fl out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach out 20 NM-
Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...FOURNIER
SHORT TERM...HARRIGAN
LONG TERM...HARRIGAN
AVIATION...FIEUX
MARINE...HARRIGAN
FIRE WEATHER...FIEUX
HYDROLOGY...HARRIGANThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 2:07 PM CST | Coastal Flood Advisory | TAE | Dixie, Franklin, Gulf, Jefferson, Taylor, Wakulla | 19 hr |
| Jan 14, 2:07 PM CST | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 34 hr |
| Jan 14, 3:00 PM CST | Gale Warning | TAE | 18 hr | |
| Jan 14, 3:00 PM CST | Small Craft Advisory | TAE | 33 hr |
Nearby
High Surf Advisories in Florida, 2016Every high surf advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.